# SDR DU4R2006342

- Difficulty date: March 13, 2006
- Submitted: March 30, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1074 S18-19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 1074 BETWEEN S-18L - 19L.     CUT OUT DENTED AREA IAW B727 SRM 53-30-2 FIG. 1 HFEC AROUND CUT OUT PER D6-48875, PT 6, 51-10-00 FIG. 23. NO RELEVANT INDICATION NOTED. FABRICATED AND INSTALLED REPAIR DOUBLER 12" X 11.7" X 7.55" FROM 2024-T3 .063 IAW B727 SRM 51-30-3 FIG. 1, 51-10-2, 51-30-2, 53-30-3 CLASS "A" REPAIR.
